Discussions By Condition: General well-being

going bald and grey, but im 21 and healthy

Posted In: General well-being 0 Replies
  • Posted By: 21goinggrey
  • March 12, 2012
  • 11:29 PM

I have been diagnosed by a skin doctor with "alopecia epidura". which means you have become "allergic to hair follicle/ or you have a skin allergy which is killing your hair follicle off".... he then proceeded to do skin injections on my scalp with , i had 10 injections/ set... and ahd a total of 7 sets.

There has been no change in my "hair loss allergy". I have been losing my hair slowly(sometimes quickly and very noticeably at times), sensetive scalp(can have a little pain here and there at the follicles), and I also am losing my beard. I have had a beard since I was 16, always grew in full and thick. Now its thin, patchy, and grey in random areas.

--some background info on me. I am fairly healthy, dont eat the best but who does? Work out regularly, smoke here/there, and Im not one to stress out hardly at all.. everybody has there moments of stress, but otherwise as far as stress goes, ide say im pretty average to less. I dont get probably as much sleep as the average person, but my doctors says that isnt affecting my health at all. other than that, theres nothing special going on here.

Also, where my hair grows back into place on my head after I lose it, its like baby hair. No color, thin, no strength, almost curlyish ( I have very straight hair)... I dont know whats going on!!!! If anyone has any ideas, or has the same issues help me out please! thanks

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?